# SDR ASOA99032

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 12047825001
- Condition: Defective
- Location: Air Stair Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 4971 - EN ROUTE ATL-LEX AT 25,000 FEET, LOST PRESSURIZATION.  CREW PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET.  OXYGEN MASKS WERE NOT DEPLOYED.  FLIGHT CONTINUED TO LEX AND LANDING WAS MADE WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE REMOVED AND REPLACED THE AIRSTAIR DOOR SEAL.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
